# SDR AALA950042H

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512120
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER FLANGE OF TRACK HAS CORROSION OUT OF LIMITS.  BLENDED AND REFINISHED.  APPROVED PER MRB 767-949.   TST 35,774.  CYCLES, 6,431.  (X)
